# SDR FDEA201304010699

- Difficulty date: April 1, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50461
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE UPPER SURFACE OF FLOORBEAM AT BS 1320, LBL13.   REPAIRED IAW SRM 53-00-51   FIG.201, REPAIR 3, REV.108. REPAIR IS MAJOR.
